Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 49, NWS Fort Worth, TX

March 9, 2013Mills County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 9, 2013, 7:39 PM CST for Mills County, Texas. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 9, 2013, 7:39 PM CST (01:39 UTC)
Expired
Mar 9, 2013, 8:45 PM CST
In force
66 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Mills County, TX

The radar

The Dyess AFB radar (KDYX), 132 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 9, 8:00 PM CSTHAIL 110 Ne San Saba, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 9, 1:46 PM CSTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.7 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2013-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1444 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2013-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 261 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1444 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
577 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
261 m²/s²
0-3 km storm-relative helicity
293 m²/s²
Significant tornado parameter
2.1
Supercell composite
10.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

356 
WUUS54 KFWD 100139
SVRFWD
TXC333-100245-
/O.NEW.KFWD.SV.W.0049.130310T0139Z-130310T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
739 PM CST SAT MAR 9 2013

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MILLS COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 845 PM CST

* AT 738 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 15 MILES
  SOUTHWEST OF GOLDTHWAITE...MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MULLIN AROUND 805 PM...
  GOLDTHWAITE AROUND 810 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING CORDED TELEPHONES UNLESS IT IS AN
EMERGENCY.

&&

LAT...LON 3162 9877 3169 9876 3172 9849 3141 9827
      3123 9856 3128 9863 3130 9860 3131 9866
      3136 9866 3135 9872 3140 9870 3141 9874
      3137 9877 3141 9880 3141 9885 3144 9887
      3144 9893 3146 9894 3144 9896 3147 9900
TIME...MOT...LOC 0138Z 248DEG 19KT 3132 9874

$$
3 follow-up statements
888 
WWUS54 KFWD 100159
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
759 PM CST SAT MAR 9 2013

TXC333-100245-
/O.CON.KFWD.SV.W.0049.000000T0000Z-130310T0245Z/
MILLS TX-
759 PM CST SAT MAR 9 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CST
FOR MILLS COUNTY...

AT 759 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
SOUTHWEST OF GOLDTHWAITE...MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  GOLDTHWAITE AROUND 810 PM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING CORDED TELEPHONES UNLESS IT IS AN
EMERGENCY.

&&

LAT...LON 3155 9860 3164 9843 3141 9827 3123 9856
      3128 9863 3131 9861 3131 9866 3136 9866
      3135 9872 3140 9870 3141 9874 3137 9877
      3141 9880
TIME...MOT...LOC 0159Z 255DEG 24KT 3135 9861

$$
896 
WWUS54 KFWD 100219
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
819 PM CST SAT MAR 9 2013

TXC333-100245-
/O.CON.KFWD.SV.W.0049.000000T0000Z-130310T0245Z/
MILLS TX-
819 PM CST SAT MAR 9 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CST
FOR SOUTHEASTERN MILLS COUNTY...

AT 818 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES 
SOUTH OF GOLDTHWAITE...MOVING EAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE AFFECT...
  RURAL SOUTHERN MILLS COUNTY THROUGH 845 PM CST

LAT...LON 3151 9844 3156 9837 3141 9827 3123 9856
      3128 9863 3130 9860 3131 9861 3131 9865
      3135 9865 3136 9866 3135 9872
TIME...MOT...LOC 0218Z 263DEG 12KT 3134 9860

$$
712 
WWUS54 KFWD 100245
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
845 PM CST SAT MAR 9 2013

TXC333-100255-
/O.EXP.KFWD.SV.W.0049.000000T0000Z-130310T0245Z/
MILLS TX-
845 PM CST SAT MAR 9 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MILLS COUNTY
EXPIRES AT 845 PM CST...

AT 845 PM CST THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE 
STILL POSSIBLE FROM THE THUNDERSTORMS ACROSS EXTREME SOUTHERN MILLS 
COUNTY. 

LAT...LON 3151 9844 3156 9837 3141 9827 3123 9856
      3128 9863 3130 9860 3131 9861 3131 9865
      3135 9865 3136 9866 3135 9872
TIME...MOT...LOC 0219Z 263DEG 12KT 3129 9862

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 9, 6:49 PM CST, 50 minutes earlier.

Area forecast discussion, Mar 9, 6:49 PM CST, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
649 PM CST SAT MAR 9 2013

.UPDATE...
GRID AND PRODUCT PUSHED TO DROP COUNTIES WEST OF THE CONVECTION
FROM THE SEVERE THUNDERSTORM WATCH...AND TO ADD LAMPASAS AND
CORYELL. ONLY COSMETIC CHANGES TO GRIDS. 84

&&

.AVIATION...
SQUALL LINE WEST OF METROPLEX TAF SITES MOVING NORTHEAST...WITH
EASTWARD PROGRESSION OF SOUTHERN HALF VERY SLOW. STILL HAVE
CONCERNS WITH TIMING OF TSRA AT METROPLEX WHICH MAY BE A BIT
FASTER THAN FORECAST. THERE MAY ALSO BE SOME CELL TRAINING WITH
THE SLOWING LINE AFTER IT ARRIVES AT TAF SITES. MAIN THREAT
REMAINS FOR THIS EVENING...WITH CAPE STILL FORECAST TO DECREASE
RAPIDLY AFTER MIDNIGHT. COLD FRONT ARRIVES IN MORNING...WITH WINDS
SWITCHING TO NORTHWEST FOR REST OF TAF PERIOD. THERE WILL BE HAIL
POTENTIAL AT TAF SITES...BUT WE HAVE RECEIVED NO DAMAGING WIND
REPORTS AS OF THIS WRITING.

AT WACO...THREAT REMAINS FOR OVERNIGHT CONVECTION...WEAKENING AS
THE NIGHT PROGRESSES. 84

&&

.PREV DISCUSSION... /ISSUED 158 PM CST SAT MAR 9 2013/
THE SURFACE BOUNDARY THAT IS NOW APPROACHING THE WESTERN CWA WOULD
BEST BE CLASSIFIED AS A WEAK PACIFIC FRONT GIVEN THE RISING
PRESSURES AND SLIGHTLY COOLER AIR IN ITS WAKE. THE FRONT WILL
CONTINUE TO MOVE SLOWLY EASTWARD THROUGH THE AFTERNOON HOURS WITH
SCATTERED CONVECTION DEVELOPING ALONG IT. LOCAL OBJECTIVE ANALYSIS
INDICATES THAT THE SURFACE AIRMASS IS UNCAPPED WITH CAPE VALUES
NOW OVER 700 J/KG...BUT INCREASING WITH FURTHER INSOLATION.

THE DIFFICULTY IN THE CONVECTIVE FORECAST THROUGH THIS EVENING IS
THE LACK OF SYNCHRONIZATION OF THIS LINE OF CONVECTION WITH THE
BEST UPPER LEVEL FORCING WHICH DOES NOT ARRIVE UNTIL MID TO LATE
EVENING. HI-RES AND SHORT TERM MODEL GUIDANCE SEEM TO INDICATE
THAT THE CONVECTION ALONG THE FRONT WILL BE CONFINED TO THE NW
ZONES THROUGH 7 OR 8PM...AND MAY ACTUALLY STRUGGLE TO TAKE HOLD OR
EVEN DISSIPATE AS IT APPROACHES THE METROPLEX. OBVIOUSLY STORM
SCALE MODELING CANT BE TRUSTED TO THIS EXTENT...BUT IT IS WORTH
MENTIONING THAT WE ARE NOT COMPLETELY SOLD THAT THIS LINE WILL
BEHAVE AS THEY TYPICALLY DO IN THE SPRING. IF THE AFTERNOON STORMS
DO NOT BECOME INTENSE ENOUGH TO DEVELOP A STRONG COLD POOL AND
OUTFLOW BOUNDARY...THE MODELS ARE ALL IN GOOD AGREEMENT THAT THE
FRONT WILL TEMPORARILY STALL ACROSS THE NORTHWEST ZONES THIS
EVENING. IN ANY CASE...THE CONVECTION ACROSS THE NORTHWEST ZONES
WILL BE MONITORED FOR SEVERE WEATHER POTENTIAL GIVEN THE AMPLE
DEEP LAYER SHEAR AND ADEQUATE INSTABILITY...AND SPC HAS ISSUED A
SEVERE THUNDERSTORM WATCH FOR ROUGHLY THE NW HALF OF THE AREA.

CONVECTIVE ACTIVITY WILL BECOME WIDESPREAD ACROSS NORTH TEXAS
AFTER AROUND 8 OR 9 PM AS A SHORTWAVE ROTATING AROUND THE BASE OF
THE TROUGH APPROACHES CENTRAL TEXAS FROM THE SOUTHWEST. CONVECTION
SHOULD INCREASE RAPIDLY ACROSS THE SOUTHWESTERN AND CENTRAL ZONES
AS THIS FORCING ARRIVES AND ANOTHER WATCH WILL LIKELY BE ISSUED BY
SPC FOR THIS PART OF THE CWA LATER. PROVIDED AFTERNOON STORMS DO
NOT CAUSE AN ACCELERATION OF THE COLD FRONT...THE FRONT SHOULD
BE LOCATED ALONG A LINE FROM SHERMAN TO FORT WORTH TO COMANCHE AT
THIS TIME. STORMS DEVELOPING ALONG AND AHEAD OF THE FRONT WILL
HAVE SB CAPE NEAR 1000J/KG EVEN AFTER SUNSET OWING TO THE
STEEPENING LAPSE RATES AHEAD OF THE SHORTWAVE. THIS ACTIVITY WILL
EXPAND AND SPREAD EAST AND NORTHEAST ACROSS THE REMAINDER OF NORTH
TEXAS INTO THE OVERNIGHT HOURS. HAIL AND DAMAGING WINDS WILL BE
THE PRIMARY THREAT...BUT A NON-ZERO TORNADO THREAT EXISTS WITH ANY
CELL THAT CAN BECOME SEPARATED FROM THE MAIN LINE AHEAD OF THE
FRONT. HAVE FORECAST 100 POPS FOR ALL BUT THE NW ZONES FOR TONIGHT
AND EXPECT ABOUT AN INCH OF RAIN NORTH OF I-20 TO 1-2 INCHES SOUTH
OF I-20 WHERE THERE IS THE POTENTIAL FOR MORE CELL TRAINING.

LINGERING SHOWERS AND STORMS WILL CLEAR OUT OF NORTH TEXAS DURING
THE SUNDAY MORNING HOURS FROM WEST TO EAST. COOLER AIR WILL BEGIN
TO POUR INTO THE AREA AS NORTH WINDS INCREASE TO 10-20 MPH BY
MIDDAY. HIGHS WILL BE IN THE UPPER 50S NORTH WHERE MORE WRAP
AROUND CLOUD COVER WILL BE LOCATED...TO THE MID 60S IN THE SOUTH.
BREEZY NORTH WINDS WILL KEEP COLD ADVECTION OCCURRING INTO THE
OVERNIGHT HOURS SUNDAY NIGHT WITH A LIGHT FREEZE EXPECTED ACROSS
THE NORTHERN ZONES MONDAY MORNING. MODEL GUIDANCE HAS TRENDED THE
TEMPS A LITTLE WARMER FOR MONDAY...BUT STILL EXPECT HIGHS NEAR 60
WITH SUNNY SKIES AND DIMINISHING NORTH WINDS. THE SURFACE HIGH
WILL BUILD IN OVER NORTH TEXAS AND BE CENTERED ACROSS EAST TEXAS
TUESDAY MORNING WHERE RADIATIONAL COOLING WILL BE BEST. WILL
CONTINUE TO FORECAST TEMPS NEAR FREEZING FOR MANY LOCATIONS
TUESDAY MORNING...WITH THE TYPICALLY COOLER PLACES ENJOYING A
LIGHT FREEZE AND THE WARMER ONES IN THE MID 30S.

THE REMAINDER OF THE FORECAST IS PRETTY STRAIGHT-FORWARD AS A
QUIET ZONAL FLOW WILL DOMINATE MUCH OF THE COUNTRY THROUGH NEXT
WEEKEND. SKIES WILL BE CLEAR...AND WINDS WILL BE FAIRLY LIGHT FOR
MID MARCH. TEMPERATURES WILL MODERATE A BIT EACH DAY...BUT
GENERALLY RESIDE IN THE 40S FOR LOWS AND 70S FOR HIGHS. ALL IN ALL
IT LOOKS LIKE A GREAT WEEK WEATHER WISE.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  52  60  35  59  35 / 100  20   0   0   0
WACO, TX              52  63  35  61  30 / 100  20   0   0   0
PARIS, TX             52  60  33  53  32 / 100  50   5   0   0
DENTON, TX            50  58  32  58  32 / 100  20   0   0   0
MCKINNEY, TX          51  59  32  56  31 / 100  20   0   0   0
DALLAS, TX            53  60  36  59  37 / 100  20   0   0   0
TERRELL, TX           53  61  35  57  32 / 100  30   5   0   0
CORSICANA, TX         53  63  36  58  33 / 100  30   5   0   0
TEMPLE, TX            52  64  36  63  32 / 100  20   5   0   0
MINERAL WELLS, TX     49  57  32  61  32 /  90  10   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

 /
Hazardous weather outlook, Mar 9, 5:49 PM CST, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
549 PM CST SAT MAR 9 2013

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101215-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
549 PM CST SAT MAR 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
THUNDERSTORMS ARE EXPECTED THROUGH THE OVERNIGHT HOURS ACROSS
MUCH OF NORTH TEXAS. SOME OF THESE STORMS ARE EXPECTED TO BECOME
SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. AN
ISOLATED TORNADO THREAT REMAINS IN PLACE AS WELL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY ACROSS MUCH OF NORTH TEXAS THROUGH
THE OVERNIGHT HOURS.

In the hours before

Local storm report, Mar 9, 5:49 PM CST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
549 PM CST SAT MAR 09 2013

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     HAIL             BOYD                    33.08N  97.58W
03/09/2013  E0.75 INCH       WISE               TX   AMATEUR RADIO

            PENNY SIZED HAIL IN BOYD.
Local storm report, Mar 9, 5:51 PM CST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
551 PM CST SAT MAR 09 2013

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             2 W BOYD                33.08N  97.61W
03/09/2013  E0.88 INCH       WISE               TX   AMATEUR RADIO

            NICKEL HAIL WEST OF BOYD.
Special weather statement, Mar 9, 5:58 PM CST, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
558 PM CST SAT MAR 9 2013

TXZ092-093-102-103-117-118-100030-
DENTON TX-GRAYSON TX-TARRANT TX-WISE TX-COOKE TX-PARKER TX-
558 PM CST SAT MAR 9 2013

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN COOKE COUNTY
  DENTON COUNTY
  GRAYSON COUNTY
  NORTHEASTERN PARKER COUNTY
  NORTHWESTERN TARRANT COUNTY
  SOUTHEASTERN WISE COUNTY

AT 558 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES NORTH OF
WHITESBORO TO 5 MILES WEST OF AZLE...MOVING EAST AT 30 MPH.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.

LAT...LON 3387 9688 3388 9679 3383 9676 3384 9671
      3392 9665 3389 9658 3385 9662 3383 9659
      3382 9653 3377 9650 3378 9642 3373 9638
      3340 9639 3342 9688 3288 9724 3281 9775
      3385 9705 3389 9699 3394 9698 3397 9692
TIME...MOT...LOC 2358Z 261DEG 27KT 3392 9690 3290 9759
Special weather statement, Mar 9, 6:37 PM CST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
637 PM CST SAT MAR 9 2013

TXZ142-100100-
MILLS TX-
637 PM CST SAT MAR 9 2013

...SIGNIFICANT WEATHER ADVISORY FOR...
  MILLS COUNTY

AT 637 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 18 MILES NORTHEAST OF RICHLAND SPRINGS...MOVING
EAST AT 20 MPH.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3160 9880 3169 9876 3172 9849 3141 9827
      3123 9856 3127 9858 3127 9863 3132 9859
      3131 9865 3135 9863 3136 9867 3135 9871
      3141 9870 3141 9874 3137 9877 3144 9887
      3144 9893 3146 9894 3144 9896 3147 9900
TIME...MOT...LOC 0037Z 255DEG 18KT 3150 9878
Special weather statement, Mar 9, 6:45 PM CST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
645 PM CST SAT MAR 9 2013

TXZ117-118-100115-
TARRANT TX-PARKER TX-
645 PM CST SAT MAR 9 2013

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN PARKER COUNTY
  NORTHWESTERN TARRANT COUNTY

AT 645 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF WEATHERFORD...MOVING
NORTHEAST AT 40 MPH.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3299 9744 3299 9718 3298 9718 3270 9767
      3285 9779 3300 9756
TIME...MOT...LOC 0045Z 236DEG 36KT 3282 9764
Local storm report, Mar 9, 7:04 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
704 PM CST SAT MAR 09 2013

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     HAIL             HUDSON OAKS             32.75N  97.70W
03/09/2013  E1.00 INCH       PARKER             TX   AMATEUR RADIO

            QUARTER SIZED HAIL IN HUDSON OAKS AREA.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 6:23 PM CSTSevere Thunderstorm WarningFWDCooke, Denton, Grayson67 min
Mar 9, 6:37 PM CSTSpecial Weather StatementFWDMills23 min
Mar 9, 6:45 PM CSTSpecial Weather StatementFWDTarrant30 min
Mar 9, 7:18 PM CSTSevere Thunderstorm WarningFWDHamilton57 min
Mar 9, 8:11 PM CSTSevere Thunderstorm WarningFWDBosque, Coryell, Hamilton64 min
Mar 9, 8:34 PM CSTSpecial Weather StatementFWDCollin26 min
Mar 9, 9:10 PM CSTSevere Thunderstorm WarningFWDBosque, Hill, McLennan65 min
Mar 9, 9:16 PM CSTSpecial Weather StatementFWDDallas29 min
Mar 9, 9:46 PM CSTSpecial Weather StatementFWDDallas29 min
Mar 9, 10:22 PM CSTSpecial Weather StatementFWDCollin23 min
Mar 9, 10:28 PM CSTSevere Thunderstorm WarningFWDBell, Coryell, McLennan62 min
Mar 9, 10:47 PM CSTSpecial Weather StatementFWDDallas28 min
Mar 9, 11:05 PM CSTSpecial Weather StatementFWDHill25 min
Mar 9, 11:27 PM CSTAreal Flood AdvisoryFWDCollin, Grayson3 hr
Mar 9, 11:33 PM CSTSpecial Weather StatementFWDNavarro27 min
Mar 9, 11:34 PM CSTSpecial Weather StatementFWDLimestone26 min
Mar 9, 11:42 PM CSTAreal Flood AdvisoryFWDDallas93 min
Mar 10, 12:33 AM CSTRiver Flood WarningFWDDallas15 hr
Mar 10, 1:50 AM CSTSpecial Weather StatementFWDMilam25 min

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.